Well, for a week or two my skin's been doing pretty good, but a couple of days ago it took a turn for the worst again and today my face is swollen up in various places (consequently pores look even huger than normal), redness is about 120% worse than last week, and I'm having some (relatively minor but still annoying) patches of dry skin pop up. Plus the whole thing just looks gross in general - bumpy, inconsistent in texture, dead and dull looking.
So looking at when it went fruit-shaped again, the big culprit I come up with is a supplement I took for awhile (coincidentally, or not) right around the time that my skin got so bad I first realized I had rosacea. I had stopped taking it for awhile because I actually thought I was out, but then a few nights ago I was having trouble sleeping and rooted around in my nightstand and found a few more. So I took one that night and two last night (I was REALLY having trouble sleeping).
What I take is MidNite, which contains these ingredients: Lemon Balm, Lavender, Chamomile and Melatonin.
It seems almost impossible to me that one or more of these could be having a negative effect on my skin, but, well...could they?
As is almost always the case, I can't say that nothing else was different the last few days - I took 20-30 minute walks after work (in warm, not hot weather), a few minor dietary differences, etc. It's just that I can't ignore the correlation, both past and present, between taking these pills and big skin problems.
Anyone have anything similar to report, or any other insight?